Jayme Luiz Szwarcfiter
Jayme Luiz Szwarcfiter
E-mail confirmado em nce.ufrj.br
Título
Citado por
Citado por
Ano
Hamilton paths in grid graphs
A Itai, CH Papadimitriou, JL Szwarcfiter
SIAM Journal on Computing 11 (4), 676-686, 1982
5841982
Grafos e algoritimos computacionais
JL Szwarcfiter
Campus, 1988
2801988
Estruturas de Dados e seus Algoritmos
JL Szwarcfiter, L Markenzon
Livros Tecnicos e Cientificos, 1994
1891994
Irreversible conversion of graphs
CC Centeno, MC Dourado, LD Penso, D Rautenbach, JL Szwarcfiter
Theoretical Computer Science 412 (29), 3693-3700, 2011
1242011
A structured program to generate all topological sorting arrangements
DE Knuth, JL Szwarcfiter
Information Processing Letters 2 (6), 153-157, 1974
1151974
On the computation of the hull number of a graph
MC Dourado, JG Gimbel, J Kratochvíl, F Protti, JL Szwarcfiter
Discrete Mathematics 309 (18), 5668-5674, 2009
1102009
Complexity results related to monophonic convexity
MC Dourado, F Protti, JL Szwarcfiter
Discrete Applied Mathematics 158 (12), 1268-1274, 2010
902010
A survey on clique graphs
JL Szwarcfiter
Recent advances in algorithms and combinatorics, 109-136, 2003
902003
Applying modular decomposition to parameterized cluster editing problems
F Protti, MD Da Silva, JL Szwarcfiter
Theory of Computing Systems 44 (1), 91-104, 2009
792009
Some remarks on the geodetic number of a graph
MC Dourado, F Protti, D Rautenbach, JL Szwarcfiter
Discrete Mathematics 310 (4), 832-837, 2010
782010
Recognizing clique-Helly graphs
JL Szwarcfiter
Ars Combinatoria 45, 29-32, 1997
741997
A search strategy for the elementary cycles of a directed graph
JL Szwarcfiter, PE Lauer
BIT Numerical Mathematics 16 (2), 192-204, 1976
621976
On the hull number of triangle-free graphs
MC Dourado, F Protti, D Rautenbach, JL Szwarcfiter
SIAM Journal on Discrete Mathematics 23 (4), 2163-2172, 2010
592010
On clique-transversals and clique-independent sets
G Durán, MC Lin, JL Szwarcfiter
Annals of Operations Research 116 (1), 71-77, 2002
562002
Characterizations and recognition of circular-arc graphs and subclasses: A survey
MC Lin, JL Szwarcfiter
Discrete Mathematics 309 (18), 5618-5635, 2009
552009
Generating bicliques of a graph in lexicographic order
VMF Dias, CMH De Figueiredo, JL Szwarcfiter
Theoretical Computer Science 337 (1-3), 240-248, 2005
552005
Clique graphs of chordal and path graphs
JL Szwarcfiter, CF Bornstein
SIAM Journal on Discrete Mathematics 7 (2), 331-336, 1994
521994
On the Carathéodory number for the convexity of paths of order three
RM Barbosa, EMM Coelho, MC Dourado, D Rautenbach, JL Szwarcfiter
SIAM Journal on Discrete Mathematics 26 (3), 929-939, 2012
512012
Partitioning a graph into convex sets
D Artigas, S Dantas, MC Dourado, JL Szwarcfiter
Discrete Mathematics 311 (17), 1968-1977, 2011
472011
On the generation of bicliques of a graph
VMF Dias, CMH de Figueiredo, JL Szwarcfiter
Discrete Applied Mathematics 155 (14), 1826-1832, 2007
462007
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20